MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp ZYPHR DISP CRAN PERF LRG 14/11; Drills, burrs, trephines & accessories

Stryker Instruments-a division of Stryker Corp ZYPHR DISP CRAN PERF LRG 14/11; Drills, burrs, trephines & accessories
Catalog Number 5100060001
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code Dural Tear (1417)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the perforator malfunctioned while in use, stopping 3-4 times and plunging through dura.The event resulted in unexpected/prolonged care and and a delay in treatment/therapy.No further information available at this point.
 
Additional Manufacturer Narrative
H6: a follow up report will be sent when the investigation is complete.

Brand Name
ZYPHR DISP CRAN PERF LRG 14/11
Common Device Name
Drills, burrs, trephines & accessories
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Ireland
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key50587752
Report Number3015967359-2026-00476
Device Sequence Number10226101
Product Code HBF
UDI-Device Identifier04546540716224
UDI-Public(01)04546540716224(17)290401(10)26115017
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5100060001
Device Lot Number26115017
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown